Epileptiform convulsion with Althesin

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

A case of a convulsion following induction of anaesthesia with Althesin is an epileptic patient is presented. The possible causes of the seizure are discussed. It is suggested that Althesin may be of use in activating techniques in EEG work and that anaesthetists should consider the possibility of facilitating an epileptic focus when using Althesin.

Original languageEnglish (US)
Pages (from-to)546-550
Number of pages5
JournalAnaesthesia
Volume28
Issue number5
StatePublished - 1973
Externally publishedYes

Fingerprint

Alfaxalone Alfadolone Mixture
Seizures
Electroencephalography
Anesthesia

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Cite this

Epileptiform convulsion with Althesin. / Uppington, Jeffrey.

In: Anaesthesia, Vol. 28, No. 5, 1973, p. 546-550.

Research output: Contribution to journalArticle

Uppington, J 1973, 'Epileptiform convulsion with Althesin', Anaesthesia, vol. 28, no. 5, pp. 546-550.
Uppington, Jeffrey. / Epileptiform convulsion with Althesin. In: Anaesthesia. 1973 ; Vol. 28, No. 5. pp. 546-550.
@article{2d78628bfaae48f3acc298e997006c5e,
title = "Epileptiform convulsion with Althesin",
abstract = "A case of a convulsion following induction of anaesthesia with Althesin is an epileptic patient is presented. The possible causes of the seizure are discussed. It is suggested that Althesin may be of use in activating techniques in EEG work and that anaesthetists should consider the possibility of facilitating an epileptic focus when using Althesin.",
author = "Jeffrey Uppington",
year = "1973",
language = "English (US)",
volume = "28",
pages = "546--550",
journal = "Anaesthesia",
issn = "0003-2409",
publisher = "Wiley-Blackwell",
number = "5",

}

TY - JOUR

T1 - Epileptiform convulsion with Althesin

AU - Uppington, Jeffrey

PY - 1973

Y1 - 1973

N2 - A case of a convulsion following induction of anaesthesia with Althesin is an epileptic patient is presented. The possible causes of the seizure are discussed. It is suggested that Althesin may be of use in activating techniques in EEG work and that anaesthetists should consider the possibility of facilitating an epileptic focus when using Althesin.

AB - A case of a convulsion following induction of anaesthesia with Althesin is an epileptic patient is presented. The possible causes of the seizure are discussed. It is suggested that Althesin may be of use in activating techniques in EEG work and that anaesthetists should consider the possibility of facilitating an epileptic focus when using Althesin.

UR - http://www.scopus.com/inward/record.url?scp=0015855972&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0015855972&partnerID=8YFLogxK

M3 - Article

C2 - 4728160

AN - SCOPUS:0015855972

VL - 28

SP - 546

EP - 550

JO - Anaesthesia

JF - Anaesthesia

SN - 0003-2409

IS - 5

ER -